# SDR P5CA2017062800212

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,193 hours, 19,697 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cargo Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER T/O RECEIVED EICAS "FWD CARGO BACKUP" ACCOMPLISHED QRH, PERFORMED FIM 21-61-812 FIG 112 AND RESET AUX TEMP CONTROLLER. BITE TEST SHOWS GOOD SYSTEM OK FOR CONT SERVICE.
